Article Text

PDF

Reversible sensorimotor impairment following prolonged ventilation with isoflurane and vecuronium for acute severe asthma.
  1. H du Peloux Menagé,
  2. S Duffy,
  3. D W Yates,
  4. J A Hughes
  1. Kent and Sussex Hospital, Tunbridge Wells.

    Abstract

    A patient with acute asthma developed severe sensorimotor neuropathy while being ventilated with isoflurane and receiving vecuronium and fentanyl. The neuropathy resolved spontaneously within three months of the episode. This unusual complication may result from prolonged use of inhalational anaesthesia or of vecuronium, or both.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.